# SDR DXTA2022011054960

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Rkwell 700
- Aircraft serial: 7000055
- Aircraft time: 397 hours, 234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: SHORTLY AFTER TAKEOFF FROM KFLL, CABIN DOOR OPEN AND CHECK DOORS EICAS WAS DISPLAYED, CABIN ALSO STOPPED PRESSURIZING. //SIGNOFF //POWERED AIRCRAFT AND WAS ABLE TO DUPLICATE SQUAWK, GAINED ACCES
TO CMC AND VERIFIED SWITCHES OPERATION AND VENT DOOR SWITCH WAS WORKING BUT IT FAIL ONE TIME AND DID NOT FALL AGAIN. GAINED ACCESS TO VENT DOOR AND SWITCH AND FOUND S5 SWITCH TO HAVE EXCESSIVE GAP. RESEARCHED A.M.M. AND MEASURED A GAP OF .180 AND MANUAL STATE THAT SHOULD BE .10. READJUSTED S5 VENT DOOR SWITCH AS REQUIRED AND ALSO
FOUND VENT DOOR NOT CLOSING COMPLETLY. RIGGED VENT DOOR AS REQUIRED. PERFORMED GOOD OPERATIONAL CHECK WITH THE ACCESS OPEN. CLOSED ACCESS BY REINSTALLING CABIN DOOR STEPS AND TRIM PANELS. PERFORMED OPERATIONAL CHECK OF STEP ENTRY LIGHTS, OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF CABIN DOOR, NO DEFECTS NOTED AT
THIS TIME. WORK ACCOMPLISHED IN REFERENCE WITH CE 700 AMM CH 52-10·00 , 52-70--25, 52-10-43..
